Vibration feeling in head

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Motherly
Regular Member


Date Joined Nov 2006
Total Posts : 37
   Posted 6/27/2010 6:49 AM (GMT -6)   
Hi, I have been experiencing migraines for 16 years. (Ever since the birth of my daughter) I take Relpax which helps a great deal as long as I take it at the onset of a migraine. Well I started getting a migraine at work the other day and did not have my medication with me. I waited, hoping it would go away. Of course it did not. I left work and went home and took my meds. Well I guess it wasn't soon enough after the onset and I got a horrible horrible migraine. The worst ever. I slept for three hours. It was finally gone when I woke up. (I get them for three days and since it was my third day, that was another reason why I thought it would just go away at work) My question is......2 days after my migrane I started getting, every now and then, a small vibration feeling in my head that lasted like a split second. It happened like 3 times on day. And once so far today but todays seems to last a good second. Anyone ever experience this? Should I be concerned? Thank you in advance for your opinions.

SmurfyShadow
Veteran Member


Date Joined Dec 2008
Total Posts : 2386
   Posted 6/28/2010 1:09 AM (GMT -6)   
You should mention it to your doctor and perhaps a chiropractor.
 
Smurfy Shadow/Desirèe 
DX: Wegener's Disease, Migraines, Diabetese Type II, PCOS, Lactose Intolerant, Benign Heart Murmer, Depression, Asthma, Asperger's Syndrome, Necrotizing Gramultous Inflamation in eye, A.D.D., Acid Reflux, Tumor Behind the Eye, Carpal Tunnel, Fibromyolgia, Clasterphobic, Arthritis
Medications:  Tri Nessa, Percocet, Metformin, Prilosec, Protonix, Zantac, Advair, Cingulair, Albuterol, Calcium + Vitamin D, Pro-Air, Pepcid, Rolaids, Zofran, Compuzeen, Refresh Plus Eye Drops  PRN: Epi-Pen, Albuterol Nebulizer, Benedryl
Undergoing Radiation Taking Lorazepam (Ativan) on Radiation Days


Brigette_LA
New Member


Date Joined Jul 2010
Total Posts : 12
   Posted 7/9/2010 10:20 AM (GMT -6)   
Remember to stay hydrated, drink a Vita Coco instead of Gatorade is much better when it comes to taste and amount of electrolytes. That always helps my headaches.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 19, 2017 5:14 AM (GMT -6)
There are a total of 2,884,055 posts in 316,460 threads.
View Active Threads


Who's Online
This forum has 157584 registered members. Please welcome our newest member, nancygonzalez.
264 Guest(s), 6 Registered Member(s) are currently online.  Details
Wilderness, zrobinso, JasonSinis, Szabo246, k07, (Seashell)


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer